# SDR 2022FA0000435

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: General aviation
- Aircraft: N901LF
- Make and model: Agusta AW109SP
- Aircraft serial: 22400
- Aircraft time: 1,280 hours, 3,480 cycles
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Antenna Lead
- Condition: Broken
- Location: Zone 300
- Stage of operation: AA
- How discovered: C
- Nature of condition: J, S, Z
- Precautionary procedure: A

## Discrepancy

NUMBER 1 GPS FAILED. INSPECTION REVEALED THE INTERNAL CONDUCTOR OF THE COAX ANTENNA CABLE FAILED AT ANTENNA CONNECTION. THIS IS A RECURRING CONDITION THAT HAPPENS EVERY 75-150 FH. ANTENNAS (GPS 1 & 2) ARE LOCATED ON THE TOP OF THE VERTICAL STABILIZER. THIS ARE IS PRONE TO HIGH VIBRATION LEVELS. WE HAVE REQUESTED MULTIPLE TIMES FOR THE AIRCRAFT MFG. TO ALLOW MOVING THEM FROM THERE TO AN AREA LESS PRONE TO VIBRATION. THEY HAVE REFUSED CLAIMING THERE IS NO OTHER LOCATION WHERE THEY CAN GO.
